MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418120-J
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the alto stent graft system.Approximately one (1) year post initial procedure, routine follow-up identified a type ib endoleak from the right iliac limb.Reportedly at the initial implant, coverage was very short (less than 10mm).The ovation ix iliac limb has retracted into the aneurysm sac.Reintervention is to be scheduled.The patient is doing well.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the alto stent graft system.Approximately one (1) year post initial procedure, routine follow-up identified a type ib endoleak from the right iliac limb.Reportedly at the initial implant, coverage was very short (less than 10mm).The ovation ix iliac limb has retracted into the aneurysm sac.Reintervention is to be scheduled.The patient is doing well.After the initial procedure, additional information was received reporting that reintervention was performed with the implant of an ovation ix iliac limb.The type ib endoleak was successfully resolved.The patient was reported to be doing well post procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ib endoleak, cranial migration of the right iliac limb, and additional endovascular procedure is confirmed.This is consistent with the reported adverse event/incident.Device, procedure or anatomy relatedness of this event could not be determined.However, it was reported that initial right iliac limb coverage was less than 10mm and this likely contributed to implant migration and type ib endoleak.The final patient status was discharged home on the first post operative day.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.B2: outcomes attributed to ae - updated; b5: describe event or problem - updated; g3: awareness date ¿ updated; h6: health effect - impact code ¿ remove code 4614; h6: investigation finding codes - remove code 3233; h6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key14210122
Report Number3008011247-2022-00040
Device Sequence Number11857906
Product Code MIH
UDI-Device IdentifierM701TVIL1418120J1
UDI-Public+M701TVIL1418120J1/$$3231028FS10282021G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model NumberTV-IL1418120-J
Device Catalogue NumberTV-IL1418120-J
Device Lot NumberFS102820-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS071720-01),; OVATION PRIME FILL POLYMER (LN FF091520-01).; OVATION X ILIAC LIMB (LN FS090120-21),; OVATION X ILIAC LIMB (LN FS102820-23),
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexUnknown